# SDR QXEA2013070901168

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 29,188 hours, 30,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, BELOW 10,000 AT 15 PERCENT TORQUE, BAD BLEED ODOR.  COMPLIED WITH FIM TASK 71-00-00-810-817, STEPS 1 TRU 4.A.(1).  NO ODOR NOTED.  RETURNED TO SERVICE.
